MAUDE Adverse Event Report: DEPUY IRELAND C-STEM AMT SZ2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND C-STEM AMT SZ2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Catalog Number 157014085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a peri-prosthetic fracture was discovered with c-stem amt implant.The original procedure occurred over five (5) years ago.The implants were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: peri-prosthetic fracture with c-stem amt the product was not returned to j&j medtech orthopaedics; however photos were provided for review.See attachment (b)(4) - (b)(6) hospital (b)(6) 2025.The photo/x-ray investigation revealed nothing indicative of a device nonconformance.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed, a periprosthetic femur fracture can be seen.However, there is no evidence that would suggest that the c-stem amt sz2 high offset would contribute to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
C-STEM AMT SZ2 HIGH OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22965498
Report Number1818910-2025-15231
Device Sequence Number9125149
Product Code JDI
UDI-Device Identifier10603295060291
UDI-Public(01)10603295060291(17)231122(10)D18111020
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Catalogue Number157014085
Device Lot NumberD18111020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +5 BR.; MARATHON XLPE CEMENT CUP 32/45.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown